# SDR HEEA955181

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748Q
- Make and model: Bell 206L-1
- Aircraft serial: 45499
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve
- Part number: 206063640103
- Condition: Leaking
- Location: Fuel Sys
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FUEL VALVE LEAKING FUEL AT ROTATING SHAFT OF OPEN AND CLOSE SECTION OF VALVE. REPLACED WITH SERVICEABLE VALVE.
